# SDR I5EA2021042000006

- Difficulty date: April 20, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N804TJ
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 71,036 hours, 47,074 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131ASMI
- Part serial: 11893
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK INOP AT STA 622R, CONNECTOR M1135.  REMOVED AND REPLACED BATTERY PACK M1135, OPS CHECK GOOD, IAW B737-400 AMM 33-51-51.
